zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalized reflected BSDEs driven by a Lévy process and an obstacle problem for PDIEs with a nonlinear Neumann boundary condition. (English) Zbl 1217.60047
The authors study a class of generalized reflected backward stochastic differential equations (GRBSDEs) driven by the Teugels martingales associated with a Lévy process as well as by a square integrable increasing process; the reflecting lower barrier is supposed to be square integrable and càdlàg. The present work generalizes earlier results of {\it E. Pardoux} and {\it S. Zhang} [Probab. Theory Relat. Fields 110, No. 4, 535--558 (1998; Zbl 0909.60046)], {\it M. El Otmani} [J. Appl. Math. Stochastic Anal. 2006, Article ID 85407 (2006; Zbl 1147.60319)] and {\it N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng} and {\it M. C. Quenez} [Ann. Probab. 25, No. 2, 702--737 (1997; Zbl 0899.60047)] by bringing together the concepts of generalized backward stochastic differential equations and reflected backward stochastic differential equations. Let us also mention that {\it Y. Ren} and {\it L. Hu} [Stat. Probab. Lett. 77, No. 15, 1559--1566 (2007; Zbl 1128.60048)] studied reflected backward stochastic differential equations driven by Teugels martingales and an independent Brownian motion. By combining the methods developed in these four papers, the authors of the present work prove the existence and the uniqueness of the solution. For this, they use the Snell envelope, the penalization method and a fixed point theorem. Furthermore, they prove a comparison theorem for the solutions of GRBSDEs. In the end, they give in terms of a forward equation and an associated GRBSDE the probabilistic interpretation for the viscosity solution of an obstacle problem for partial differential-integral equations with a nonlinear Neumann boundary condition.

60H10Stochastic ordinary differential equations
60G51Processes with independent increments; Lévy processes
35K60Nonlinear initial value problems for linear parabolic equations
Full Text: DOI
[1] Pardoux, E.; Peng, S.: Adapted solution of backward stochastic differential equations, Systems control lett. 14, 51-61 (1990) · Zbl 0692.93064 · doi:10.1016/0167-6911(90)90082-6
[2] El Karoui, N.; Peng, S.; Quenez, M. C.: Backward stochastic differential equations in finance, Math. finance 7, 1-71 (1997) · Zbl 0884.90035 · doi:10.1111/1467-9965.00022
[3] El Karoui, N.; Quenez, M. C.: Non-linear pricing theory and backward stochastic differential equations, Lecture notes in math. 1656, 191-246 (1997) · Zbl 0904.90010
[4] Hamadène, S.: Bsdes and risk sensitive control, zero-sum and nonzero-sum game problems of stochastic functional differential equations, Stochastic process. Appl. 107, 145-169 (2003) · Zbl 1075.60534 · doi:10.1016/S0304-4149(03)00059-0
[5] Hamadène, S.; Lepeltier, J. P.: Zero-sum stochastic differential games and bsdes, Systems control lett. 24, 259-263 (1995) · Zbl 0877.93125 · doi:10.1016/0167-6911(94)00011-J
[6] Hamadène, S.; Lepeltier, J. P.: Backward equations, stochastic control and zero-sum stochastic differential games, Stochastics stochastics rep. 54, 221-231 (1995) · Zbl 0858.60056
[7] Pardoux, E.: Backward stochastic differential equations and viscosity solutions of systems of semi-linear parabolic and elliptic pdes of second order, Progr. probab. 42, 79-127 (1998) · Zbl 0893.60036
[8] Pardoux, E.: Bsdes, weak convergence and homogenization of semilinear pdes, NATO sci. Ser. C math. Phys. sci. 528, 503-549 (1999) · Zbl 0959.60049
[9] Pardoux, E.; Peng, S.: Backward stochastic differential equations and quasilinear parabolic partial differential equations, Lecture note in control and inform. Sci. 176, 200-217 (1992) · Zbl 0766.60079
[10] Peng, S.: Probabilistic interpretation for systems of quasilinear parabolic partial differential equations, Stochastics stochastics rep. 37 (1991) · Zbl 0739.60060
[11] Pardoux, E.; Zhang, S.: Generalized bsdes and nonlinear Neumann boundary value problems, Probab. theory relat. Fields. 110, 535-558 (1998) · Zbl 0909.60046 · doi:10.1007/s004400050158
[12] El Karoui, N.; Kapoudjian, C.; Pardoux, E.; Peng, S.; Quenez, M. C.: Reflected solution of backward sde’s, and related obstacle problem for PDE’s, Ann. probab. 25, 702-737 (1997) · Zbl 0899.60047 · doi:10.1214/aop/1024404416
[13] Crépey, S.; Moutoussi, A.: Reflected and doubly reflected bsdes with jumps: A priori estimates and comparison, Ann. appl. Probab. 18, 2041-2069 (2008) · Zbl 1158.60021 · doi:10.1214/08-AAP517
[14] S. Hamadène, Mixed Zero-sum differential game, Dynkin games and American game options, Preprint, Univesité du Maine, Le Mans, 2002
[15] Cvitanic, J.; Karatzas, I.: Backward stochastic differential equations with reflection and Dynkin games, Ann. probab. 24, 2024-2056 (1996) · Zbl 0876.60031 · doi:10.1214/aop/1041903216
[16] Hamadène, S.; Lepeltier, J. P.: Reflected bsdes and mixed game problem, Stochastic process. Appl. 85, 177-188 (2000) · Zbl 0999.91005 · doi:10.1016/S0304-4149(99)00072-1
[17] Hamadène, S.: Reflectd bsde’s with discontinuous barrier and application, Stochastics stochastics rep. 74, 571-596 (2002) · Zbl 1015.60057
[18] Lepeltier, J. P.; Xu, M.: Penalization method for reflected backward stochastic differential equations with one r.c.l.l. Barrier, Statist. probab. Lett. 75, 58-66 (2005) · Zbl 1082.60059 · doi:10.1016/j.spl.2005.05.016
[19] Peng, S.; Xu, M.: The smallest g-supermartingale and reflected BSDE with single and double L2 obstacles, Ann. inst. H. Poincaré probab. Statist. 41, 605-630 (2005) · Zbl 1071.60049 · doi:10.1016/j.anihpb.2004.12.002 · numdam:AIHPB_2005__41_3_605_0
[20] Ren, Y.; Xia, N.: Generalized reflected bsdes and an obstacle problem for pdes with a nonlinear Neumann boundary condition, Stoch. anal. Appl. 24, 1013-1033 (2006) · Zbl 1122.60055 · doi:10.1080/07362990600870454
[21] Tang, S.; Li, X.: Necessary condition for optimal control of stochastic system with random jumps, SIAM J. Control optim. 32, 1447-1475 (1994) · Zbl 0922.49021 · doi:10.1137/S0363012992233858
[22] Ouknine, Y.: Reflected backward stochastic differential equations with jumps, Stochastic stochastic rep. 65, 111-125 (1998) · Zbl 0918.60046
[23] Hamadène, S.; Ouknine, Y.: Reflected backward stochastic differential equations with jumps and random obstacle, Electron J. Probab. 8, 1-20 (2003) · Zbl 1015.60051 · emis:journals/EJP-ECP/EjpVol8/paper2.abs.html
[24] Essaky, E. H.: Reflected backward stochastic differential equation with jumps and RCLL obstacle, Bull. sci. Math. 132, 690-710 (2008) · Zbl 1157.60057 · doi:10.1016/j.bulsci.2008.03.005
[25] Nualart, D.; Schoutens, W.: Chaotic and predictable representation for Lévy processes, Stochastic process. Appl. 90, 109-122 (2000) · Zbl 1047.60088 · doi:10.1016/S0304-4149(00)00035-1
[26] Nualart, D.; Schoutens, W.: Bsdes and Feynman Kac-formula for Lévy processes with applications in finance, Bernoulli 7, 761-776 (2001) · Zbl 0991.60045
[27] Bahlali, K.; Eddahbi, M.; Essaky, E.: BSDE associated with Lévy processes and application to PDIE, J. appl. Math. stochastic anal. 16, 1-17 (2003) · Zbl 1027.60057 · doi:10.1155/S1048953303000017
[28] El Otmani, M.: Backward stochastic differential equations associated with Lévy processes and partial integral-differential equations, Commun. stoch. Anal. 2, 277-288 (2008)
[29] El Otmani, M.: Bsdes driven by Lévy process with enlarged filtration and applications in finance, Statist. probab. Lett. 79, 44-49 (2009) · Zbl 1157.60335 · doi:10.1016/j.spl.2008.07.020
[30] El Otmani, M.: Generalized BSDE driven by a Lévy process, J. appl. Math. stoch. Anal. 2006 (2006) · Zbl 1147.60319 · doi:10.1155/JAMSA/2006/85407
[31] Ren, Y.; Hu, L.: Reflected backward stochastic differential equations driven by Lévy processes, Statist. probab. Lett. 77, 1559-1566 (2007) · Zbl 1128.60048 · doi:10.1016/j.spl.2007.03.036
[32] Barles, G.; Uckdan, R.; Pardoux, E.: Bsdes and integral-partial differential equations, Stochastics 60, 57-83 (1997) · Zbl 0878.60036
[33] R. Situ, Comparison theorem of solutions to BSDE with jumps and viscosity solution to a generalized HJB equation, in: Proceedings of the IFIP WG7.2 International Conference on Control of Distributed Parameter and Stochastic Systems, vol. 141, 1998, pp. 275--282 · Zbl 0981.93077
[34] Royer, M.: Backward stochastic differential equations with jumps and related non-linear expectations, Stochastic process. Appl. 116, 1358-1376 (2006) · Zbl 1110.60062 · doi:10.1016/j.spa.2006.02.009
[35] Bertoin, J.: Lévy processes, (1996) · Zbl 0861.60003
[36] Sato, K.: Lévy processes and infinitely divisible distributions, (1999) · Zbl 0973.60001
[37] C. Dellacheie, P.A. Meyer, Probabilites et Potentiel, Paris, Hermann, 1980
[38] He, S.; Wang, J.; Yan, J.: Semimartingale and stochastic analysis, (1995)
[39] łaukajtys, W.; Słomiński, L.: Penalization methods for reflecting stochastic differential equations with jumps, Stochastics stochastics rep. 75, 275-293 (2003) · Zbl 1033.60075 · doi:10.1080/1045112031000155687
[40] El Karoui, N.: LES aspects probabilistes du contrô stochastique, Lecture notes in mathematics 876, 73-238 (1979) · Zbl 0472.60002